# SDR SWIA2019091246300

- Difficulty date: July 30, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 35,561 hours, 32,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN IS CHAFED AT AFT EDGE OF APU EXHAUST CUTOUT. (C-CHECK) RO: 09/12/2019 REPAIRED AREA IAW REO.
